Meet and Build

Meet And Build

INTERNATIONAL MEETINGS​

THURSDAY 26/10 From 10 am to 8 pm

International meetings with trade associations about best practices exchanges, market situation and opportunities for collaboration, studios looking for co-productions or work for hire, service providers and schools looking for internships in studios for their students.

All playable games will be available in the play zone throughout the day.

More information
October 26
10:00 - 10:20
Introduction

Welcome and presentation of the day's program by WALGA 

October 26
10:20 - 10:40
SpielFabrique

20-minutes pitch about  European Coproduction and Accelerator program

October 26
10:40 - 11:00
GXC

20-minutes pitch about  how to develop a local video game ecosystem

October 26
11:00 - 11:20
Game In

20 minutes pitch about Haut de France's regional cluster and Game Camp

October 26
11:20 - 11:40
Bouftang

20 minutes pitch about La Réunion's regional cluster and call collaboration

October 26
11:40 - 12:00
Capital Games

20 minutes pitch about Ile-de-France's regional cluster, Game Connection and Paris Game Week

October 26
12:00 - 12:20
SNJV

20 minutes pitch about France's national video game trade association activities and market insights

October 26
12:20 - 12:40
Wallimage

20 minutes pitch about Walloon public fund : results 2022-23 Wallonia investments

October 26
12:40 - 13:00
VAF

20 minutes pitch about Flanders public fund : strategy & insights and about Gametrack

October 26
13:00 - 14:20
Lunch

Enjoy a well-deserved break, savor a delicious lunch, and network with fellow gaming enthusiasts to expand your connections.

October 26
14:20 - 14:40
Ukraine's Gamedev Industry

20 minutes pitch about Ukraine's market situation & insights and about  collaboration opportunities

October 26
14:40 - 15:00
Abragames

20 minutes pitch about Brazil's market situation & insights, collaboration opportunities and BIG Festival

October 26
15:00 - 15:20
Bitsummit

20 minutes pitch about Japan's Indie Game market situation & insights, collaboration opportunities and Bitsummit

October 26
15:20 - 15:40
Break

Take a short recharge break before the next session.

October 26
15:40 - 16:00
Piktura (Pôle 3D)

20 minutes pitch about this Higher education school based in the Hauts de France offering game development and game design courses

October 26
16:00 - 16:20
ARTFX

20 minutes pitch about one of the top 10 creative schools in the world, based in the Hauts de France region, offering courses in game art, game programming and game design

October 26
16:20 - 16:40
LECNAM

20 minutes pitch about this French Graduate School of Video Games and Interactive Media

October 26
16:40 - 17:00
HEAJ

20 minutes pitch about HEAJ, a Belgian Higher education school offering a Bachelor and Master's Program in Video Games

October 26
17:00 - 17:20
HEPL

20 minutes pitch about HEPL, a Belgian Higher education school offering a Bachelor's Program in Video Games

October 26
17:20 - 18:00
Break

Take a short recharge break before the next session.

October 26
18:00 - 19:00
SNJV/CNC/Business France/Wallimage/WALGA-Belgian Games

Round table with public organisation from France and Belgium

October 26
19:00 - 20:00
Opening Reception

All participants are invited to the opening reception offered by the Embassy of France in Belgium

October 26
10:00 - 10:20
Opening speech

Welcome and presentation of the day's program by WALGA and partners SpielFabrique and GXC

October 26
10:20 - 11:00
SPF Finance - Tax Shelter Division

Tax Shelter for video games : presentation of the presentation of the mechanism and benefits by Anja Berlanger

October 26
11:15- 11:30
N-Zone
October 26
11:30- 11:45
Frosty Froggs

by Corentin Ambroise

October 26
11:45 - 12:00
Little Big Monkey

by Corentin De Clercq

October 26
12:00 - 12:15
Cortex Machina

by Julien Quertain

October 26
12:15 - 12:30
Vigo Creative

by Julien Quertain

October 26
12:30 - 12:45
Jade Autism

by Ronaldo Cohin

October 26
13:00 - 14:00
Lunch

Enjoy a well-deserved break, savor a delicious lunch, and network with fellow gaming enthusiasts to expand your connections.

October 26
14:00 - 15:00
WALGA

General Assembly by Bruno Urbain

October 26
15:20 - 15:40
Creative Media

by Stéphanie Leempoel

October 26
15:40 - 16:00
Indie Plaza
October 26
16:00 - 16:20
Mighty Koi / Mroya

by Piotr Przybysławski

October 26
16:20 - 16:40
MI 12

by Bruno Compère

October 26
17:00 - 17:20
Compagnie des Martingales / Artheria (SpielFabrique)
October 26
19:00 - 20:00
Networking Drink

All participants are invited to try Belgian beers (softs also available) in the Brasserie from 6 pm.

BUSINESS MEETINGS​

FRIDAY 27/10 From 10 am to 8 pm

After the success of the last edition in 2022, the Business meetings are back as part of the Meet & Build 2023.

About 20 international publishers are expected to attend, as well as the most important Belgian public and private investment organizations.

All playable games will be available in the play zone throughout the day. 

CONDITIONS OF PARTICIPATION
October 27
09:00 - 10:00
Introduction

Welcome and presentation of the day's program by WALGA

October 27
10:00 - 11:00
Publishers and investors reverse pitches

Individual presentation to all studios and project holders regarding their project, funding, criterias, they are looking for.

October 27
11:00 - 13:00
Project Holders Pitches Session

Two hours pitches session of 10 belgian and european (Spielfabrique) project holders working on their first game followed by 1:1 meetings with publishers and investors interested in their projects. Session will be recorded and can be shared to all investors and start-ups after the event.

October 27
13:00 - 14:30
Lunch

Enjoy a well-deserved break, savor a delicious lunch, and network with fellow gaming enthusiasts to expand your connections.

October 27
14:30 - 18:00
1:1 Meetings

Meetings between Belgian and international studios (Spielfabrique) with investors (international publishers, private and public funds, VC’s,...). Meeting tables available for speed dating in the Brasserie of Quai 10 and longer meetings at a private meeting room in the Novotel nearby.

October 27
18:00 - 20:00
Networking drink

All participants are invited to try Belgian beers (softs also available) in the Brasserie from 6 pm.

CONFERENCES

SATURDAY 28/10 From 10 am to 8 pm

+ 20 conferences and round-table discussions with International and Belgian speakers in 4 thematic rooms : Art & Creativity, Tech & Production, Business & Marketing, Culture & Society.

​The main objective is to share the experiences and knowledge of the different professionals invited as speakers.

More information
October 28
09:30 - 10:00
Introduction

Welcome and presentation of the day's program by WALGA

October 28
10:00 - 11:00
WILL EMMERICH

UNREAL ENGINE FOR FORTNITE (UEFN) as an alternative tool for independent studios

October 28
11:00 - 12:00
CÉDRIC BABOUCHE

Dordogne and how to bring traditional art in video games

October 28
12:00 - 13:00
SEBASTIAN CROTEAU

CREATURE VOCALIZATIONS : The Art of Creating Audio Nightmares with a Human Voice

October 28
13:00 - 14:30
Lunch

Enjoy a well-deserved break, savor a delicious lunch, and network with fellow gaming enthusiasts to expand your connections.

October 28
14:30 - 15:30
RAPHAËL VILLEGAS

Improve your artistic productivity with AI 

October 28
15:30 - 16:30
PHILIPPE DESSOLY

From video games to everything else...

October 28
17:30 - 18:00
Closing speach
October 28
18:00 - 20:00
Networking drink

All participants are invited to try Belgian beers (softs also available) in the Brasserie from 6 pm.

October 28
09:30 - 10:00
Introduction

Welcome and presentation of the day's program by WALGA

October 28
10:00 - 11:00
ANDREA DI STEFANO

THE TUMULTUOUS ROAD TO SHERWOOD: Three lives, two titles, and one heck of a gang !

October 28
11:00 - 12:00
RUSLANA KRUCHEK

MAKE IT LOUD: Use game-changing potential of branded audio

October 28
12:00 - 13:00
KURT McClung

NARRATIVE DESIGN : 360 Methodology

October 28
13:00 - 14:30
Lunch

Enjoy a well-deserved break, savor a delicious lunch, and network with fellow gaming enthusiasts to expand your connections.

October 28
14:30 - 15:30
AYMERIC CASTAING

UMANIMATION, a transmedia IP company

October 28
15:30 - 16:30
I-ILLUSIONS

Independent Game Development Studio
Round Table about XR

October 28
09:30 - 10:00
Introduction

Welcome and presentation of the day's program by WALGA

October 28
10:00 - 11:00
STÉPHANE RAPPENEAU

BUSINESS & MARKETING : The jungle of european game financing

October 28
11:00 - 12:00
FEDERICA NOCERINO

Learn how to build a strong community, engage with fans on social media, and market your game successfully

October 28
12:00 - 13:00
MICHAEL LIEBE

Proofing your game concept with love - The kickstarter formula

October 28
13:00 - 14:30
Lunch

Enjoy a well-deserved break, savor a delicious lunch, and network with fellow gaming enthusiasts to expand your connections.

October 28
14:30 - 15:30
MÉLISSANDRE MONATUS

The african video game industry, hidden treasures to be discovered

October 28
15:30 - 16:30
ADRIAN LAUBISCH

Advergame: how video games can deliver an advertising message while offering real gameplay to the target audience

October 28
16:30 - 17:30
MASAHIKO MURAKAMI

After bitsummit - How did japan's independent game culture grow  ?

October 28
09:30 - 10:00
Introduction

Welcome and presentation of the day's program by WALGA

October 28
10:00 - 11:00
SINDI BRESHANI

Navigating complex stories through games

October 28
11:00 - 12:00
JÖRG TITTEL

SPACE INVADERS: Evolving game design from killing to filling time

October 28
12:00 - 13:00
GUERGANA GUINTCHEVA

NAPOLEON VS MARIE-ANTOINETTE: Gender stereotypes in video games  consumption and their reproduction in game narratives 

October 28
13:00 - 14:30
Lunch

Enjoy a well-deserved break, savor a delicious lunch, and network with fellow gaming enthusiasts to expand your connections.

October 28
14:30 - 15:30
CHLOÉ BOELS

The importance of streaming in the video games industry

October 28
16:00 - 19:30
LIVE STREAM SESSION

Discover all the games presented today !